# SDR SWAA2025072494559

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 23,364 hours, 12,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT FO SIDE NOT CHARGING.  REPLACED FLASHLIGHT BATTERY AND SEAL IAW AMM 25-64-00.
